RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Osipov, Andrei Sergeevich

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:377
Abstract pages:811
Full texts:278
References:139
E-mail:

http://www.mathnet.ru/eng/person19005
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/662710

Publications in Math-Net.Ru
2015
1. P. P. Koltsov, A. S. Osipov, A. S. Kutsaev, A. A. Kravchenko, N. V. Kotovich, A. V. Zakharov, “On the quantitative performance evaluation of image analysis algorithms”, Computer Optics, 39:4 (2015),  542–556  mathnet
2000
2. A. S. Osipov, “Some Properties of Resolvent Sets of Second-Order Difference Operators with Matrix Coefficients”, Mat. Zametki, 68:6 (2000),  950–953  mathnet  mathscinet  zmath; Math. Notes, 68:6 (2000), 806–809  isi
1997
3. A. S. Osipov, “Integration of Non-Abelian Langmuir Type Lattices by the Inverse Spectral Problem Method”, Funktsional. Anal. i Prilozhen., 31:1 (1997),  86–89  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 31:1 (1997), 67–70  isi
1995
4. A. S. Osipov, “On a determinant criterion of weak-perfectness for systems of functions holomorphic in infinity and their connection with some classes of high order difference operators”, Fundam. Prikl. Mat., 1:3 (1995),  711–727  mathnet  mathscinet  zmath
1994
5. A. S. Osipov, “Discrete analog of the Korteweg–de Vries (KdV) equation: Integration by the method of the inverse problem”, Mat. Zametki, 56:6 (1994),  141–144  mathnet  mathscinet  zmath; Math. Notes, 56:6 (1994), 1312–1314  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019